Cigler, J.
A characterization of well-distributed sequences
Compositio Mathematica, Tome 17 (1965-1966) , p. 263-267
Zbl 0139.27801 | MR 210868 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1965-1966__17__263_0

Bibliographie

J. Cigler and G. Helmberg [1] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresbericht DMV 64 (1961), 1-50. MR 125102 | Zbl 0109.03404

G. Helmberg and A. Paalman-De Miranda, [2] Almost no sequence is well distributed, Indag. Math. 26 (1964), 488-492. MR 170878 | Zbl 0125.02704

E. Hlawka[3] Folgen auf kompakten Räumen, Abh. Math. Sem. Hamburg 20 (1956), 223-241. MR 81368 | Zbl 0072.05701

L. Kuipers, [4] Continuous distribution modulo 1, Nieuw Archief 10 (1962), 78-82. MR 141635 | Zbl 0123.25803

J.C. Oxtoby, [5] Ergodic sets, Bull AMS 58 (1952), 116-136. MR 47262 | Zbl 0046.11504

G.M. Petersen and M.T. Mc. Gregor, [6] On the structure of well distributed sequences, Nieuw Archief 11 (1963), 64-67. MR 153658 | Zbl 0121.28506